Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Is it common to have loose stools after Advent intake?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2001
Answered : 1444 Questions
Question
hello doctor, After taking advent my 4 month old baby is having watery stools. is it common? Should advent be given after or before feeding.Also the doctor has prescribed neutrolin b .. dose not mentioned so kindly help me with the dose. advent prescribed 1 ml twice a day for 5 days .. i started on 24th night. kindly help me.
Posted Wed, 19 Mar 2014 in Child Health
 
 
Answered by Dr. Synthyia Bhagat 23 minutes later
Brief Answer: relax Detailed Answer: Hi Thanks for your query. I understand your concern. Relax,there is nothing to worry. It is common to have loose stools after advent.it will settle once antibiotic is stopped. Give nutrolin b 2ml twice a day. Advent can be given 1 hr after feeds. Complete antibiotic for 5 days. Hope I have answered your query. Let me know if I can help further. Wishing your baby good health. God bless.
Above answer was peer-reviewed by
 
Follow-up: Is it common to have loose stools after Advent intake? 1 hour later
thank you dr..is it necessary to give nutrolin.. my kid is very fussy with medicines..so i would prefer to keep it to minimum..
 
 
Answered by Dr. Synthyia Bhagat 29 minutes later
Brief Answer: hi Detailed Answer: Thanks for your follow up. Nutrilin in prebiotic which decreases frequency of diarrhoea. If you feel frequency of loose motions is not much you can skip ut. Hope this helps. God bless..
Above answer was peer-reviewed by
 
Follow-up: Is it common to have loose stools after Advent intake? 1 hour later
thanks doctor.. can nutrilin be given anytime ..and after or before feeding..also i see a new problem that has developed . he is having a very red rash in the area where he is passing stools..this is seen just recently.. what should be done? thanx
 
 
Answered by Dr. Synthyia Bhagat 9 minutes later
Brief Answer: hi Detailed Answer: Thanks again. Yes nutrilin can be given anytime after feeding. Rashes is due to increased frequency of stools. Apply calamine lotion 2 to 3 times. Wipe slowly and air dry area after cleaning. Hope this helps. Take care...
Above answer was peer-reviewed by
 
Follow-up: Is it common to have loose stools after Advent intake? 28 hours later
my son is 4 months old and is weighing 6 kgs.. is his weight ok?should i start solids for him.. what is the best to start with .. if homemade ragi and wheat then how much spoon should be started with..
 
 
Answered by Dr. Synthyia Bhagat 3 hours later
Brief Answer: hi Detailed Answer: Thanks again. Weight of baby doubles his birth weight by 4 to 5 months of age. Regarding complementary feeding it is to be started after 6 months of age and not before that. Hope this helps. Take care..
Above answer was peer-reviewed by
 
Follow-up: Is it common to have loose stools after Advent intake? 1 hour later
hi, ya thats the reason i wanted to ask if i should start solids because my son 3.8 and suddenly his weight gain is very slow is what i feel. so i was worried if i should start giving him solids and what is the best to start with .. if homemade naachni and wheat then how much spoon should be started with..
 
 
Answered by Dr. Synthyia Bhagat 11 minutes later
Brief Answer: hi Detailed Answer: Thanks. As I already mentioned babies intestines are not ready for solids before 6months and that is why exclusive breastfeeding is recommended. If you feel your milk is not adequate you canĀ supplement it with formula milk but not solids. Hope it helps. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor